# SDR CALA2023040601044

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Connector
- Part number: AMC02PA03WWC
- Condition: Cracked
- Location: 4h Sta1087 D2248
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CEILING PANEL EMERGENCY LIGHT CONNECTOR D22484 CRACKED L/H STA1087 REF HAECO NON-ROUTINE NO.9407588 - ORIGINATED BY EMP V903178 EA2500-12735 REV B OP001 PERFORMED BY EMP V903178 REPLACED L/H STA1087 CEILING PANEL EMER GENCY LIGHT CONNECTOR D22484 AND PERFORMED CEILING PANEL EMERGEN CY LIGHT TEST,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-00-715-200 REV 138 SWPM 20-61-28 REV 81,IDT BY EMP V903570
